# SDR UPS98225458

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CRACK IN BS 178 BULKHEAD RBL 9, WL 232.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR PER SRM 53-10-9, 51-30-2.
